Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2006, 7:19 PM CDT for Dunklin County, Missouri. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 7:19 PM CDT (00:19 UTC)
- Expired
- Apr 2, 2006, 7:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Dunklin County, MO
The radar
The Memphis radar (KNQA), 125 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 7:19 PM CDT | HAIL 1.75 | Clarkton, MO | SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2530 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 030019 TORMEG MOC069-030045- /O.NEW.KMEG.TO.W.0029.060403T0019Z-060403T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 719 PM CDT SUN APR 2 2006 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... NORTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI * UNTIL 745 PM CDT * AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 7 MILES SOUTHWEST OF CAMPBELL...OR NEAR PIGGOTT... MOVING EAST AT 50 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLCOMB AND CLARKTON. .IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. .IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3650 9024 3636 9007 3639 8996 3654 8996 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:03 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Apr 2, 2:03 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 203 PM CDT SUN APR 2 2006 .DISCUSSION... INITIAL UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MIDSOUTH AT THIS TIME. A BATCH OF SHOWERS AND THUNDERSTORMS (BELOW SEVERE LIMITS) ARE MOVING THROUGH THE REGION. MORNING CLOUD COVER AND ADDITIONAL DEBRIS WITH THE CLUSTER HAVE SEVERELY LIMITED INSTABILITY THIS AFTERNOON. WATER VAPOR SHOWS THAT THE INITIAL SHORTWAVE HAS SCOURED OUT A GOOD DEAL OF THE DEEPER MOISTURE LEAVING ONLY NEAR SURFACE MOISTURE FOR THE FRONT TO WORK WITH AS IT COMES THROUGH TONIGHT. NAM APPEARS TO HAVE THE BEST HANDLE ON THE SITUATION WHICH INDICATE THAT RAIN CHANCES ARE REALLY LOW BECAUSE OF LACK OF DEEP MOISTURE. HOWEVER...IF A STORM OR TWO WERE TO DEVELOP THERE IS PLENTY OF SHEAR IN PLACE. ASSUMING ADDITIONAL HEATING BEHIND THE INITIAL CLUSTER...CAPES OF AROUND 1000- 1500J/KG. SO...AN ISOLATED TORNADO AND LARGE HAIL REMAIN A THREAT IF CONVECTION COULD DEVELOP. HIGH PRESSURE WILL MOVE INTO THE REGION AND PROVIDE DRY AND COOLER WEATHER THROUGH MIDWEEK. LOW DEW POINTS WILL FILTER INTO THE REGION. AS A RESULT...THERE IS A CHANCE FOR SOME FREEZING TEMPS IN THE OUTLYING AREAS OF WEST TN AND NORTHEAST MS TUESDAY AND WEDNESDAY MORNINGS IF WINDS SLACKEN OFF ENOUGH AT NIGHT. GFS CONTINUES TO SHOW AN UPPER DISTURBANCE TRYING TO MOVE OVER THE RIDGE AXIS POSITIONED JUST WEST OF THE REGION ON WEDNESDAY. UPPER LEVEL SUBSIDENCE DUE TO THE RIDGE COMBINED WITH LOW LEVEL DRY AIR SHOULD KEEP THE AREA DRY. RAIN CHANCES RISE ONCE AGAIN TOWARDS THE WEEKEND AS ANOTHER SYSTEM ROLLS INTO THE CENTRAL PLAINS. SYSTEM LOOKS VERY SIMILAR TO CURRENT ONE AND MAY HAVE A SEVERE WEATHER THREAT ASSOCIATED WITH IT. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && VALLE
Hazardous weather outlook, Apr 2, 4:46 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 446 PM CDT SUN APR 2 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040000- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 446 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE MISSOURI BOOTHEEL AND PORTIONS OF NORTHEAST ARKANSAS UNTIL 9 PM CDT. ALSO...ANOTHER TORNADO WATCH COVERING THE REMAINDER OF THE MID SOUTH IS IN EFFECT UNTIL MIDNIGHT CDT. A VERY STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH TONIGHT. ANY THUNDERSTORMS WHICH DEVELOP IN THE WARM...MOIST...UNSTABLE AIR HAVE THE POTENTIAL TO BECOME SEVERE RAPIDLY. THE SEVERE WEATHER THREATS ARE LARGE HAIL DAMAGING WINDS AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY FROST IS POSSIBLE ACROSS PARTS OF WEST TENNESSEE TUESDAY AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS EVENING. SPOTTERS PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 2, 6:18 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
618 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
&&
ARCSpecial weather statement, Apr 2, 6:26 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 626 PM CDT SUN APR 2 2006 MOZ115-030000- PEMISCOT MO- 626 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...PEMISCOT COUNTY. A TORNADIC THUNDERSTORM WAS LOCATED 27 MILES WEST OF DEERING AT 626 PM CDT...MOVING EAST AT 40 MPH. ON ITS CURRENT TRACK...THIS STORM MAY ENTER INTO PEMISCOT COUNTY MISSOURI AROUND 7 PM. PEOPLE IN PEMISCOT COUNTY...INCLUDING THE CITIES OF CARUTHERSVILLE AND HAYTI...SHOULD MONITOR THIS STORM EXTREMELY CLOSELY. THIS STORM HAS PRODUCED DAMAGING TORNADOES ACROSS NORTHEAST ARKANSAS. IF THE STORM MAINTAINS ITS CURRENT STRENGTH...A TORNADO WARNING MAY BE NEEDED FOR PEMISCOT COUNTY.
Local storm report, Apr 2, 6:35 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
635 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
&&
ARCLocal storm report, Apr 2, 6:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
&&
ARCLocal storm report, Apr 2, 6:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
0652 PM TORNADO 5 W WYNNE 35.23N 90.88W
04/02/2006 CROSS AR FIRE DEPT/RESCUE
&&
ARCSpecial weather statement, Apr 2, 7:07 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 707 PM CDT SUN APR 2 2006 TNZ001-019-030030- LAKE TN-DYER TN- 707 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DYER AND LAKE COUNTIES. A TORNADIC THUNDERSTORM WITH A HISTORY OF PRODUCING DAMAGE WAS LOCATED OVER PEMISCOT COUNTY MISSOURI...18 MILES WEST OF COTTONWOOD GROVE AT 707 PM CDT...MOVING EAST AT 40 MPH. ON ITS CURRENT TRACK...THE STORM WILL ENTER SOUTHERN LAKE AND NORTHERN DYER COUNTIES WITHIN THE NEXT HALF HOUR. IF THE STORM MAINTAINS ITS INTENSITY...TORNADO WARNINGS MAY BE REQUIRED FOR LAKE AND DYER COUNTIES. PEOPLE IN DYER AND LAKE COUNTIES SHOULD MONITOR THIS STORM VERY CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:15 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin | 30 min |
| Apr 2, 7:38 PM CDT | Tornado Warning | MEG | Pemiscot | 31 min |
| Apr 2, 9:49 PM CDT | Severe Thunderstorm Warning | MEG | Pemiscot | 41 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.